# SDR A6WA201745198

- Difficulty date: August 11, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 32,688 hours, 31,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR AND SEVICE DOOR EMERGENCY LIGHTS INOP.  FOUND SHORT AT FIRST ROW ORANGE FLOOR TRACK LIGHT.  R&R EMERGENCY FLOOR TRACK RIBBON IAW AMM.  OPS CHECK GOOD.
